Cookies?
Library Header Image
LSE Research Online LSE Library Services

The phase transition in the cluster-scaled model of a random graph

Luczak, Malwina J. and Luczak, Tomasz (2006) The phase transition in the cluster-scaled model of a random graph. Random Structures & Algorithms, 28 (2). pp. 215-246. ISSN 1042-9832

Full text not available from this repository.

Identification Number: 10.1002/rsa.20088
Item Type: Article
Official URL: http://eu.wiley.com/WileyCDA/WileyTitle/productCd-...
Additional Information: © 2006 Wiley
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 07 Aug 2008 14:45
Last Modified: 20 Oct 2021 00:22
URI: http://eprints.lse.ac.uk/id/eprint/15388

Actions (login required)

View Item View Item